Hiroshima Mathematical Journal

On the Cowling-Price theorem for {$\rm SU(1,1)$}

Mitsuhiko Ebata

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 409-423.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105728

Digital Object Identifier
doi:10.32917/hmj/1151105728

Mathematical Reviews number (MathSciNet)
MR1870984

Zentralblatt MATH identifier
0997.43004

Subjects
Primary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.
Secondary: 43A80: Analysis on other specific Lie groups [See also 22Exx]

Citation

Ebata, Mitsuhiko. On the Cowling-Price theorem for {$\rm SU(1,1)$}. Hiroshima Math. J. 31 (2001), no. 3, 409--423. doi:10.32917/hmj/1151105728. https://projecteuclid.org/euclid.hmj/1151105728


Export citation